Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Distinguishability of a semi-group by a machine
HTML articles powered by AMS MathViewer

by Seymour Ginsburg and E. H. Spanier PDF
Proc. Amer. Math. Soc. 12 (1961), 661-668 Request permission
References
    S. Ginsburg, Some remarks on abstract machines, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 400-444. —, Examples of abstract machines, TM 517, System Development Corp.
  • Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790
  • A. Markov, The impossibility of algorithms for the recognition of certain properties of associative systems, Doklady Akad. Nauk SSSR (N.S.) 77 (1951), 953–956 (Russian). MR 0041802
  • Edward F. Moore, Gedanken-experiments on sequential machines, Automata studies, Annals of Mathematics Studies, no. 34, Princeton University Press, Princeton, N.J., 1956, pp. 129–153. MR 0078059
  • Michael O. Rabin, Recursive unsolvability of group theoretic problems, Ann. of Math. (2) 67 (1958), 172–194. MR 110743, DOI 10.2307/1969933
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92
  • Retrieve articles in all journals with MSC: 20.92
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 12 (1961), 661-668
  • MSC: Primary 20.92
  • DOI: https://doi.org/10.1090/S0002-9939-1961-0177048-3
  • MathSciNet review: 0177048